# SDR DLM88071539

- Difficulty date: November 3, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 47,649 hours, 36,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING FIXED LEADING EDGE RIB STA XFS=453.  REPLACED RIB PER DWG 9919329-9.
